# SDR SWAA020203

- Difficulty date: January 26, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 47,661 hours, 30,821 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BULKHEAD WEB CRACKED (2 EA) AT BS 178, WL 201 AND RBL 5, WL 188 AND RBL 1.  REPAIRED WEB PER SRM.
